# SDR MWEA98578

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nlg Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT AFT NOSE GEAR HINGE CUTOUT SKIN REPAIR IS CRACKED.  MAINTENANCE REMOVED OLD REPAIR FABRICATED AND INSTALLED DOUBLER.
